# SDR DXTA2018011500479

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 3,913 hours, 3,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND UPON RETRACTING THE FLAPS FROM FLAPS 1,  RECEIVED A FLAPS FAIL CAS MESSAGE. THE FLAP INDICATOR WAS SHOWING AN  X.  QRH WAS PERFORMED.  MOVING THE FLAP HANDLE HAD NO EFFECT.  THE FLAP HANDLE WAS PLACED ON THE ZERO POSITION.  DURING POST FLIGHT, THE FLAPS WERE FOUND STILL IN THE FLAPS 1 POSITION.  SPOILER FAULT WAS ALSO NOTED.  FOUND CAS MESSAGE PRESENT.  POSITIONED FLAP LEVER FROM 0 TO 1 BACK TO 0. FLAPS FAIL CAS EXTINGUISHED. FLAPS RESET. PERFORMED SEVERAL OPS CHECKS OF FLAPS IAW MM 27-50-00-710-801-A.  OPS CHECKED GOOD. CHECKED CONNECTORS AT FCE 1. NO DEFECTS NOTED.  PERFORMED SEVERAL MORE OPS CHECKS OF FLAPS. OPS CHECKED GOOD.
